# SDR CALA9701765

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP TAILCONE USING THE INTERIOR RELEASE HANDLE AND THE AFT PASSENGER ENTRANCE DOOR HANDLE WAS EXCESSIVE.  MAINTENANCE RIGGED THE TAILCONE IAW MM 53-53-00 AND OPERATION CHECKED GOOD.  IN ADDITION, ONE LOCK LATCH PIN WAS REPLACED DUE TO WEAR.
